Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Loose motion, drink good amount water. Side effects of positrim?

Hello I am dev and I have been taking positrim from last 3 days and the first day was normal but the 2nd and the 3rd day i had loose motion.I have been taking it 2 times a days I mean i have skipped both meals and I drink good amount of water.So I want to know is this how positrim works to reduce ur weight or its the side effects?Will it harm?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post can be due to:
1. Allergic reaction or side effects to any of the constituents present in Positrim- in this case, symptoms will reduce on its own on discontinuing the product.

2. Infection or inflammation in the Gastrointestinal tract.

Symptomatic relief can be obtained with:
1. Tablet Pantoprazole + Domperidone (to be taken half an hour before food)
2. Anti spasmodics like Dicyclomine preparation twice daily.
3. Maintain adequate hydration by O.R.S.

If symptoms still persist, it will be better to consult a Gastroenterologist & get a proper physical examination done to find out the exact cause.
Investigations like complete blood count, stool examination & Ultrasound scan of abdomen will be helpful in detecting any pathological cause for the symptoms.

There is no need to worry, you will be fine.
Wishing a good health.
Take care.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor